Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4272
Title: Constructing weak solutions in a direct variational method and an application of varifold theory
Authors: Kikuchi, Koji
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Koji Kikuchi, "Constructing weak solutions in a direct variational method and an application of varifold theory", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 129-143.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: 
A weak solution to a fourth order parabolic equation is constructed by the method of discretization in time and minimizing variational functionals. The convergence of nonlinear terms is obtained by the use of varifold theory.
Type: Article
URI: http://hdl.handle.net/10077/4272
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat
KikuchiRendMat31s2.pdf230.71 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,020
Last Week
10
Last month
checked on Jun 15, 2021

Download(s) 20

396
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.